# SDR SWAA2014011424114

- Difficulty date: January 13, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 53,752 hours, 42,747 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 65771
- Part serial: 7477
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: K

## Discrepancy

LOUD NOISE & VIBRATION ON CLIMB OUT & SLIGHT SMELL IN MID CABIN.  WENT TO HIGH IN PACKS, CLEARED SMELL.  SWITCHED TO ALT COOLING FAN, VIBRATION STOPPED.  GASPAR FAN OFF ENTIRE TIME.  R & R EQUIPMENT COOLING BLOWER MOTOR IAW MMM.
